Volume 19, Number 1 (International Journal of Engineering 2008)                   IJIEPR 2008, 19(1): 21-27 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Tavallaee H, Hamid A. Tavallaee and Rezvan. Varmazyar R. SEMI-RADICALS OF SUB MODULES IN MODULES. IJIEPR. 2008; 19 (1) :21-27
URL: http://ijiepr.iust.ac.ir/article-1-164-en.html

, tavallaee@iust.ac.ir,
Abstract:   (4452 Views)
Let

 be a commutative ring and  be a unitary  module. We define a semi prime sub module of a module and consider various properties of it. Also we define semi-radical of a sub module of a module and give a number of its properties. We define modules which satisfy the semi-radical formula and present the existence of such a module.

     
Type of Study: Research | Subject: Other Related Subject
Received: 2010/09/8

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb